# SDR SWAA2023101799116

- Difficulty date: September 11, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 57,956 hours, 37,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA L/H SIDE WALL SUPPORT CLIP HOLE ELONGATED @ S-10L STA 270 MKD DOT<[01] REMOVED AND REPLACED SUPPORT CLIP AT FWD CABIN WET AREA L/H SIDE WALL; STA 270; S-10L AS PER B737-700 SRM 51-40-02-0G-0; DWG# 141A9502.;[02] VERIFIED STEP 1 REMOVAL AND REPLACEMENT OF SUPPORT CLIP.
